Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Waves in two-layer shear flow for viscous and inviscid fluids
Author: Chen, M.
Forbes, L.
Citation: European Journal of Mechanics B: Fluids, 2011; 30(4):387-404
Publisher: Elsevier Masson SAS
Issue Date: 2011
ISSN: 0997-7546
Statement of
Michael J. Chen and Lawrence K. Forbes
Abstract: Abstract not available
Rights: © 2011 Elsevier Masson SAS. All rights reserved.
DOI: 10.1016/j.euromechflu.2011.04.004
Grant ID:
Appears in Collections:Aurora harvest 2
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.